MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T

HOLLISTER INCORPORATED VAPRO POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Model Number 70124-2-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history records review and sterilization documentation review was conducted based on the lot number provided and they were found to be complete and accurate.Device samples not provided.The root cause of the reported urinary tract infections could not be determined.Causation has not been established.This product is not sold in the united states.This product is similar to 72144 vapro catheter sold in the united states.
 
Event or Problem Description
It was reported that the end user experienced an increase in urinary tract infections (utis) over the past few months following the product update from the hollister vapro pocket to the hydrabalance version.Specifically, it was reported that the end user experienced a total of three utis within the past two months.It was further reported that the end user first noticed a change in the catheter product approximately three months ago, and the onset of utis began shortly thereafter, approximately 8 to 10 weeks ago.It was also reported that the end user has been performing intermittent catheterization for approximately 3.5 to 4 years and uses this sku of catheters in the morning and at bedtime.While it was reported that the end user has experienced utis in the past, the end user reported that the frequency appears to have increased in recent months.It was additionally reported that the end user has been intermittently treated with antibiotics, but the end user does not feel that the treatment has been effective.

Brand Name
VAPRO POCKET
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key22859924
Report Number9616668-2025-00020
Device Sequence Number20778213
Product Code GBM
UDI-Device Identifier00610075093069
UDI-Public(01)00610075093069(17)270101(30)30(10)5A293(93)HX
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number70124-2-30
Device Catalogue Number70124-2-30
Device Lot Number5A293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale